MathSciNet Relay Station
MathSciNet bibliographic data
MR761585 11E81 (11E10 12D15)
Elman, Richard; Prestel, Alexander Reduced stability of the Witt ring of a field and its Pythagorean closure. Amer. J. Math. 106 (1984), no. 5, 1237–1260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement